# SDR GTIA2018102902925

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 5,924 hours, 2,650 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF FUEL IN AFT GALLEY, F/A HAD TO USE O2, EMS CALLED.-ACCOMPLISHED TSM 05-50-00-810-831-A. ACCOMPLISHED EXTERNAL INSPECTION OF ENGS, APU AND WING ROOT AREA, NO LEAKS NOTED. RAN ENGS 1 AND 2 WITH FLT CREW. PACK2 CONFIRMED AT FAULT. SEE LOGPAGE 2392536-2 FOR PACK TWO DEFERRAL.
